Existence of Solutions for Fractional Schrödinger-Poisson Equations
CSTR:
Author:
Affiliation:

Clc Number:

O176.3

Fund Project:

  • Article
  • |
  • Figures
  • |
  • Metrics
  • |
  • Reference
  • |
  • Related
  • |
  • Cited by
  • |
  • Materials
  • |
  • Comments
    Abstract:

    The existence of nontrivial solutions for fractional Schrödinger-Poisson equations in a bounded domain is discussed. Under different assumptions of nonlinearities, existence and multiplicity by variational methods and symmetric Mountain Pass theorem are obtained.

    Reference
    Related
    Cited by
Get Citation

钟巧澄,王莉,王军.分数阶Schrödinger-Poisson方程组解的存在性[J].华东交通大学学报英文版,2023,40(2):103-111.
Zhong Qiaocheng, Wang Li, Wang Jun. Existence of Solutions for Fractional Schrödinger-Poisson Equations[J]. JOURNAL OF EAST CHINA JIAOTONG UNIVERSTTY,2023,40(2):103-111

Copy
Share
Article Metrics
  • Abstract:
  • PDF:
  • HTML:
  • Cited by:
History
  • Received:April 12,2022
  • Revised:
  • Adopted:
  • Online: May 06,2023
  • Published:
Article QR Code